# SDR SWAA2021032356937

- Difficulty date: March 19, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 29,673 hours, 13,282 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 090707976
- Condition: Leaking
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT; #2 ENGINE USED APPROXIMATLY 600 - 700 LBS OF FUEL OUT OF #2 MAIN TANK WHEN FUEL REMAINED IN THE CENTER TANK. WHEN CENTER TANK FUEL WAS DEPLETED FUEL BURN AND DEPLETION WAS NORMAL. NO FUEL LEAKS SUSPECTED. ( RIGHT CENTER TANK FUEL BOOST PUMPS ) / DMA# 0125391REMOVED AND REPLACED RIGHT CENTER BOOST PUMP REF AMM 28-22-41. OPS CHECK GOOD. CL# 86007 EV# E005037 ISSUE #3267622POS RC TAG 748504 P/N OFF & ON 60-989-100-5 S/N OFF 090707976 S/N ON 090003705
